# SDR SWIA200412923

- Difficulty date: February 15, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 6,397 hours, 4,919 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01664
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 518 hours, 399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON GROUND, UNABLE TO CLEAR WITH CIRCUIT BREAKERS.  REMOVED AND REPLACED NR 1 SECU PER MM 27-61-05.  OPS CHECK GOOD.
